# SDR AWXA200301381

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 45,912 hours, 20,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0704
- Condition: Discharged
- Location: Cabin
- Part time: 37,825 hours, 17,057 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) FAILED SELF TEST (INTERNAL LOAD FAULT).  MAINTENANCE REMOVED AND REPLACED LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
